# SDR GTIA010024

- Difficulty date: January 21, 2001
- Submitted: March 27, 2001
- Operation: Air carrier
- Aircraft: DALLR
- Make and model: Doug DC-9-83
- Aircraft serial: 53015
- System (JASC): 3350 · Emergency Lighting
- Part: Sign
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DTW - FLT 632 - EXIT ROW EXIT SIGNS NOT ILLUMINATED.  OPS CHECK EMERGENCY EXIT ROW SIGNS IAW 33-50-00.  OPS CHECK GOOD, NO OTHER DEFECTS NOTED.  (M)
